# SDR SWAA2022042992253

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 AND WL153.5 AT FWD CARGO COMPARTMENT 2022-194866 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022236 ; DUE DATE: 02-JUN-22;[03] PERFORMED PERMANENT REPAIR ON STRINGER 26R LOCATED BS540 AND WL153.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN-OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON STRINGER 26R LOCATED BS540 AND WL153.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN-OFF BELOW AS RII
